MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESCUENET; RETRIEVAL NET

BOSTON SCIENTIFIC CORPORATION RESCUENET; RETRIEVAL NET
Model Number DGN-538-5
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date of (b)(6) 2021 was chosen as a best estimate based on the date that the manufacturer became aware of the event.(b)(4).The device has not been received for analysis; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a rescuenet retrieval net was used for food impaction in the esophagus/stomach during an endoscopy procedure performed on an unknown date.It was reported that during the procedure, the net was torn and got fully detached from the loop after capturing the foreign object.No issues were present upon opening the package.Reportedly, the detached piece was retrieved but it was unknown how it was retrieved.The procedure was completed with a different rescuenet.There were no patient complications reported as a result of this event.The patient condition following the procedure was reported to be stable/fine.

Brand Name
RESCUENET
Common Device Name
RETRIEVAL NET
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12464006
Report Number3005099803-2021-04728
Device Sequence Number1245300
Product Code FDI
UDI-Device Identifier10840253107425
UDI-Public10840253107425
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K152580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2024
Device Model NumberDGN-538-5
Device Lot Number0026643363
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2021
Initial Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;